Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the order of $ \zeta(1/2+it)$


Author: Szu-Hoa Min
Journal: Trans. Amer. Math. Soc. 65 (1949), 448-472
MSC: Primary 10.0X
MathSciNet review: 0030996
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1949-0030996-6
Article copyright: © Copyright 1949 American Mathematical Society